| Catalog Number |
855713 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Osteopenia/ Osteoporosis (2651)
| Date of Event |
02/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lot information is unknown.If additional information becomes available a supplementary report will be submitted.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
Event or Problem Description
Per complaint (b)(4), after clinical procedure, bone fracture was observed.